A 28-year-old male asked:
the nurse gave me my invega sustenna shot near the acromion and the humerus. using my arm leads to immense pain. did she damage my shoulder? heal?
2 doctor answers
Dr. Austina Cho answered
25 years experience Psychiatry
See your doctor: I would go back to your doctor and nurse and explain your symptoms. You should be checked to see if you have any bleeding, infection or swelling that is causing your pain. If your symptoms worsen dramatically please go to a nearby ER or urgent care for evaluation.
Answered on Nov 12, 2016
Dr. Galina Nikolskaya answered
10 years experience Neurology
Unlikely: you may have local muscle pain from the irritation of the medicine, given this was an intra-muscular injection it is highly unlikely your shoulder was damaged and with some Naproxen or Ibuprofen this pain should subside soon
Answered on Nov 6, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!